# SDR 2005UALA00481

- Difficulty date: May 26, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 49,149 hours, 5,979 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVAC ALARM ACTIVATED.  DOOR 1 RH COMMAND SWITCH IN ON POSITION. MECHANICS FOUND THAT DOOR 1 RIGHT COMMAND SWITCH WAS IN THE "ON" POSITION.  SELECTED THE SWITCH TO THE "OFF" POSITION AND THE SYSTEM CHECKED OUT NORMAL.  NO OTHER HITS SINCE.
